Об одном алгоритме отыскания решений системы линейных неравенств
Завантаження...
Дата
Автори
Назва журналу
Номер ISSN
Назва тому
Видавець
Інститут кібернетики ім. В.М. Глушкова НАН України
Анотація
An efficient algorithm for finding a solution to system of linear inequalities is proposed. It is based on the procedure of cutting a simplex by a plane and of embedding an obtained “semisimplex ” into a new simplex of minimal volume. The computational experiment results are provided.
Опис
Теми
Цитування
Об одном алгоритме отыскания решений системы линейных неравенств / Э.И. Ненахов // Теорія оптимальних рішень: Зб. наук. пр. — 2005. — № 4. — С. 42-48. — Бібліогр.: 4 назв. — рос.